# SDR SWAA2012041203055

- Difficulty date: March 15, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 50,763 hours, 41,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM WEB CRACKED BETWEEN BS 706 TO BS 711, LBL 24.5.  REPAIRED WEB IAW EO AND EA.
